my blood sugars are in normal range. I am on novolog 70/30 insulin lantus insulin victoza insulin pen and glimepiride 4 mg tabs lisinopril 10mg , omperazole 20mg paroxetine 10 mg and also taking over the counter suphedrine PE sinus and allergys could these medications be making me feel like passing out dizzy and feel like vomiting.
Hello saracook. I will say that with the flu going around, check your temperature. It actually sounds like the first symptoms. Also be sure you do not overdo on the allergy med. If the dizziness continues you ought to see someone. Be careful getting up and walking. If any chest, arm or back pain this could be heart related and get to an ER. Just some things to consider.
I was also wondering what your blood sugars are. You could be hypoglycemic although you said they were normal. Just some things Karen and KM didn't touch on as I agree with them, but if you're feeling like throwing up are you not adjusting your insulin if you're not eating enough? There are some nasty bugs going around as well. There are a lot of questions but I don't want to overwhelm you. I guess first would be your glucose readings, when you're checking, if there's been a change in appetite and any weight loss? If so you'd want to meet with your endocrinologist to get things tweaked a little or maybe it's unrelated and related to the allergy med. Any more info would be great! Best!
Are u eating after taking ur insulin? 70/30 insulin effect is more rapid and of shorter duration. Mke sure u eat 10 to 15 mins after tking ur insulin. Lisonopril can cause dizziness nd drowsiness with some people. With any hypertensive med be slow when standing up.Mke sure ur on a proper diet for ur diabetes nd let ur doctor know the symptons ur hving. Ur insulin or other meds may need some adjusting.
over the counter suphedrine--- please make sure your Dr --and all your Dr's are aware of all meds you are taking, because they do make a difference. you can go to the med interactions on this site to see drug interactions, many over the counter meds have the possibility to do harm when mixed with prescribed meds. and if your levels are OK -- think about when was the last meal you have eaten,or the amount of liquid you have consumed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Apr 2018 • 4 answers
Updated 9 Feb 2012 • 1 answer
Updated 10 Dec 2012 • 4 answers
Updated 14 Sep 2016 • 1 answerFAQ by Drugs.com
Insulin - type 2, I take 12 units novolog in a.m. Blood sugar level at 135- 160. I eat cereal for...
Updated 29 Oct 2017 • 1 answer